Entropie et itinéraires des applications unimodales de l'intervalle
Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 4, p. 351-367
@article{AIHPB_1983__19_4_351_0,
     author = {Marcuard, Jean-Claude and Schmitt, B.},
     title = {Entropie et itin\'eraires des applications unimodales de l'intervalle},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {4},
     year = {1983},
     pages = {351-367},
     zbl = {0536.54011},
     mrnumber = {730115},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1983__19_4_351_0}
}
Marcuard, J.-C.; Schmitt, B. Entropie et itinéraires des applications unimodales de l'intervalle. Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 4, pp. 351-367. http://www.numdam.org/item/AIHPB_1983__19_4_351_0/

[1] P. Collet, J.-P. Eckmann, Iterated maps on the interval as dynamical systems. Progress in Physics. Birkhauser, Boston, 1980. | MR 613981 | Zbl 0458.58002

[2] J. Milnor, W. Thurston, On iterated maps on the interval I and II. Handwritten notes.

[3] L. Jonker, D. Rand, Bifurcation in one dimension I and II. Preprint.

[4] L. Jonker, D. Rand, A lower bound for the entropy of certain maps of the unit interval. Preprint.

[5] M. Misiurewicz, W. Szlenk, Entropy of piecewise monotone mappings. Studia Math., t. 67, 1980, p. 45-63. | MR 579440 | Zbl 0445.54007

[6] A. Lasota, J.A. Yorke, On the existence of invariant measures for piecewise monotomic transformations. Trans. A. M. S., t. 183, 1973, p. 481-485. | MR 335758 | Zbl 0298.28015

[7] F. Ledrappier, Some properties of absolutely continues invariant measures on an interval. | Zbl 0487.28015

[8] Matsumoto Shigenori, On the bifurcation of Periodic Points of one dimensional dynamical systems of a certain kind. Preprint.